# SDR SIMA0631

- Difficulty date: March 4, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19885
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYR - FLT 3738 - DURING PRE-FLIGHT, THE FLIGHT ATTENDANT INFORMED THE CREW THAT TWO EMERGENCY LIGHTS WERE INOPERATIVE.  AIRCRAFT WAS FERRIED TO DFW FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY UNIT 21LN.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
